Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.558 IF 1.558
  • IF 5-year value: 1.475 IF 5-year
    1.475
  • CiteScore value: 2.8 CiteScore
    2.8
  • SNIP value: 0.921 SNIP 0.921
  • IPP value: 1.56 IPP 1.56
  • SJR value: 0.571 SJR 0.571
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 55 Scimago H
    index 55
  • h5-index value: 22 h5-index 22
Volume 17, issue 1
Nonlin. Processes Geophys., 17, 1–36, 2010
https://doi.org/10.5194/npg-17-1-2010
© Author(s) 2010. This work is distributed under
the Creative Commons Attribution 3.0 License.

Special issue: Nonlinear processes in oceanic and atmospheric flows

Nonlin. Processes Geophys., 17, 1–36, 2010
https://doi.org/10.5194/npg-17-1-2010
© Author(s) 2010. This work is distributed under
the Creative Commons Attribution 3.0 License.

  05 Jan 2010

05 Jan 2010

Finite-time Lagrangian transport analysis: stable and unstable manifolds of hyperbolic trajectories and finite-time Lyapunov exponents

M. Branicki and S. Wiggins

No related articles found.
Publications Copernicus
Download
Citation